# SDR SIMA200530403

- Difficulty date: October 28, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Part number: 8489001
- Part serial: 367
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED STABILIZER FAULT STATUS MESSAGE IN CRUISE.  REPLACED HORIZONTAL STABILIZER ACTUATOR POSITION SENSOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
